MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892820250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery (lad).A 2.50mm x 20mm maverick? balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported, and the patient condition was good post-procedure.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the 2.50mmx20mm fg maverick 2 mr balloon catheter was returned for analysis.A visual and tactile examination of the hypotube found no issues.A visual inspection of the outer and inner shaft polymer extrusion and tactile examination of the entire extrusion found no issues.A microscopic examination of the balloon material identified a pinhole at 5mm distal of the proximal markerband.Bumper tip showed no damage.Microscopic examination of the outer and inner shaft polymer extrusion found no issues.Leakage testing was performed and the balloon could not be fully inflated due to a pinhole leak present.A functional testing was conducted wherein the device was attached to an encore inflation unit, and the balloon was inflated.The device held pressure and inflated without issue.The encore device was verified before use, and the inflation was to the rate burst pressure (rbp) of 14 atmospheres (atm) as per the instructions for use (ifu).Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of adverse event related to patient condition due to anatomical factors.This code was selected as the most probable complaint cause based on the information available.Device analysis identified a pinhole leak at 5mm distal of the proximal markerband.No other device issues were identified during returned product analysis.The allegation of balloon rupture is confirmed.It is most likely an interaction occurred between the device and the patient's challenging anatomy that contributed to the reported event.The patient's anatomy was described as severely tortuous, severely calcified and 90% stenosed.
 
Event or Problem Description

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23966959
Report Number2124215-2026-00450
Device Sequence Number9343492
Product Code LOX
UDI-Device Identifier08714729370185
UDI-Public(01)08714729370185(17)280720(10)37013319
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892820250
Device Catalogue NumberH7493892820250
Device Lot Number0037013319
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/08/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale